# SDR GUUA94132112909A

- Difficulty date: November 29, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 28,817 hours, 33,571 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 1203P0005
- Part serial: 1867
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DELAY IN NOSE WHEEL EXTENSION 4 SECONDS AFTER MAINS.       REPLACED HYD PRESSURE SWITCH AND ADJUSTED NLG DOWN POSITION SWITCH. LANDING GEAR OPS CHECK NORMAL.
